EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 2, pp. 357–377 (2005)

Next Article

Contents of this Issue

Other Issues


ELibM Journals

ELibM Home

EMIS Home


Pick a mirror

 

Multicontact Vector Fields on Hessenberg Manifolds

Alessandro Ottazzi

Alessandro Ottazzi
Mathematisches Institut
Universitšt Bern
Sidlerstrasse 5
CH-3012 Bern, Switzerland
alessandro.ottazzi@math-stat.unibe.ch

Abstract: In 1850, Liouville proved that any $C^4$ conformal map between domains in $\R^3$ is necessarily the restriction of the action of one element of O$(1,4)$. Cowling, De Mari, Koranyi and Reimann recently prove a Liouville-type result: they defined a generalized contact structure on homogeneous spaces of the type G/P, where G is a semisimple Lie group and P a minimal parabolic subgroup, and they show that the group of "contact" mappings coincides with G. In this paper, we consider the problem of characterizing the "contact" mappings on a natural class of submanifolds of G/P, namely the Hessenberg manifolds.

Keywords: semisimple Lie group, contact map, conformal map, Hessenberg manifolds

Classification (MSC2000): 22E46, 53A30, 57S20

Full text of the article: (for faster download, first choose a mirror)


Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition